# SDR CA990927041

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator Nut
- Part number: 1158100291
- Condition: Separated
- Location: Rt Mlg
- Part time: 304 hours
- Component: 99810057052
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE RIGHT LANDING GEAR FAILED TO RETRACT SHORTLY AFTER TAKEOFF.  UPON INSPECTION IT WAS FOUND THAT THE THREADED INSERT OF THE ACTUATOR NUT (P/N 115-810029) HAD BEEN PULLED OUT ABOUT 1.50 INCHES; THUS, RESTRICTING THE PULLING ACTION OF THE ACTUATOR SCREW.  (SLEEVE PULLED OUT INSTEAD OF GEAR COMING UP).
